# SDR SWAA2024012433202

- Difficulty date: December 18, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT B/S 767-787 IS CORRODED 23' RIGHT OF CENTER LINE.<[01] REMOVED AND REPLACE AFT CARGO FLOOR SUPPORT STRAP AT B/S 767-787 (P/N:146A9401U21) REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
